# SDR TSAA20151208006

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N845KH
- Make and model: Saab SF340A
- Aircraft serial: 111
- Aircraft time: 36,270 hours, 45,577 cycles
- Engine: Ge CT75A2
- Engine time: 29,364 hours, 36,791 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, NR 2 ENG SHUTDOWN AUTOMATICALLY.  POWER LEVERS WERE INTO SLIGHT REVERSE WHEN NR 2 ENG FAILED.  FOLLOWED FAULT ISOLATION MANUAL 71-00-00, VISUALLY INSPECTED NR 2 ENG INLET FOR OBSTRUCTION & IGV RING & ACTUATING LINKAGE ASSEMBLY FOR DAMAGE.  PERFORMED NR 2 ENG HIGH POWER RUN & OPERATED ENG IN REVERSE. NR 2 ENG FOUND TO BE OPERATING NORMALLY.
